# SDR DHL2006807520

- Difficulty date: November 17, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E UPPER SKIN CORROSION AT STA XS 250.080 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED NOV 15/06, DWG AC24-57-R06 REV IR DATED 11-03-06.  REMOVED EXISTING REPAIR DOUBLER NEAR AFFECTED AREA IAW SRM 51-1-21, SRM 51-1-20D.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 2G.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.125") IAW DWG AC24-57-R06.  CLEANED,TREATED AND PRIMED AREA AND INNER FACE OF EXTERNAL REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED EXTERNAL REPAIR DOUBLER IAW DWG AC24-57-R06, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
